Alert archive / Georgia / Flash Flood Warnings in 2022
Flash Flood Warning 3, NWS Columbia, SC
NWS Columbia, SC issued this flash flood warning at Apr 6, 2022, 5:32 PM EDT for Edgefield County, McCormick County, South Carolina; Columbia County, Lincoln County, McDuffie County, Georgia. It was in force for 118 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2022, 5:32 PM EDT (21:32 UTC)
- Expired
- Apr 6, 2022, 7:30 PM EDT
- In force
- 118 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Edgefield County, SC, McCormick County, SC
The radar
The Columbia radar (KCAE), 128 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 6:30 PM EDT | FLASH FLOOD | 4 Nw Mistletoe State Pa, GA | SEVERAL ROADS FLOODED AND CLOSED INCLUDING SALEM CHURCH ROAD. |
| Apr 6, 7:15 PM EDT | FLASH FLOOD | 6 S Lincolnton, GA | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 6 S LINCOLNTON. EMERGENCY MANAGER REPORTED MULTIPLE ROADS IN SOUTHWESTERN LINCOLN COUNTY THAT HAD DAMAGE FROM FLASH FLOODING. A COUPLE OF ROADS WERE CONFIRMED TO BE WASHED OUT. |
| Apr 6, 7:15 PM EDT | FLASH FLOOD | 6 S Lincolnton, GA | EMERGENCY MANAGER REPORTED MULTIPLE ROADS IN SOUTHWESTERN LINCOLN COUNTY THAT HAD DAMAGE FROM FLASH FLOODING. A COUPLE OF ROADS WERE REPORTEDLY WASHED OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 58 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 803 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 460 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
408
WGUS52 KCAE 062132
FFWCAE
GAC073-181-189-SCC037-065-062330-
/O.NEW.KCAE.FF.W.0003.220406T2132Z-220406T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Columbia SC
532 PM EDT Wed Apr 6 2022
The National Weather Service in Columbia has issued a
* Flash Flood Warning for...
North Central Columbia County in east central Georgia...
Southern Lincoln County in east central Georgia...
Northeastern McDuffie County in east central Georgia...
West Central Edgefield County in central South Carolina...
Southeastern McCormick County in central South Carolina...
* Until 730 PM EDT.
* At 532 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 2 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Lincolnton, Hamilton Branch State Park, Parksville, Double
Branches, Cherokee Boat Ramp, New Hope, Knox Scout Reservation,
Bussey Point Campground, Woodlawn, Clay Hill Campground, Modoc
Boat Ramp, Modoc Campground, Modoc and Loce.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Most flooding deaths occur in vehicles. Never drive through a
flooded roadway or around barricades. Turn around, don't drown.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3365 8258 3366 8251 3367 8250 3377 8256
3381 8217 3369 8215 3366 8249 3365 8251
3364 8258
FLASH FLOOD...RADAR INDICATED
$$
AWP1 follow-up statement
548
WGUS72 KCAE 062325
FFSCAE
Flash Flood Statement
National Weather Service Columbia SC
725 PM EDT Wed Apr 6 2022
GAC073-181-189-SCC037-065-062335-
/O.EXP.KCAE.FF.W.0003.000000T0000Z-220406T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Columbia GA-Lincoln GA-McDuffie GA-Edgefield SC-McCormick SC-
725 PM EDT Wed Apr 6 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 730 PM EDT THIS EVENING FOR
NORTH CENTRAL COLUMBIA, SOUTHERN LINCOLN, NORTHEASTERN MCDUFFIE,
WEST CENTRAL EDGEFIELD AND SOUTHEASTERN MCCORMICK COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures as water may
linger on roadways this evening before draining.
LAT...LON 3365 8258 3366 8251 3367 8250 3377 8256
3381 8217 3369 8215 3366 8249 3365 8251
3364 8258
$$
FAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 5:09 PM EDT, 23 minutes earlier.
Area forecast discussion, Apr 6, 5:09 PM EDT, 23 minutes before
Area Forecast Discussion National Weather Service Columbia SC 509 PM EDT Wed Apr 6 2022 .SYNOPSIS... Chance for showers and thunderstorms including some severe thunderstorms across the region once again into tonight. Dry, cool weather will return for late this week and into the weekend. Temperatures and shallow moisture will increase through early next week but the next chance for showers should hold off until late Tuesday or Wednesday. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Tornado Watch 102 has been issued for areas along and south of I-26 excluding Newberry county. Previus discussion follows: Mostly cloudy across much of the area this afternoon. Temperatures have struggled to warm, but dewpoints remain quite juicy with values in the mid to upper 60s. Remnant boundary which started south of the CWA this morning is still expected to become the focus for another round of shower and thunderstorm development this afternoon into tonight. Some breaks in the clouds are noted along that boundary, with storms in western GA beginning to develop. As this boundary continues to lift north, we'll be keeping a close eye for shower and thunderstorm development. Upper dynamics appear favorable for severe weather, generally in the form of damaging wind gusts and some large hail. This is due to sufficient CAPE in the hail growth zone, strong mid-level lapse rates and drier air aloft leading to high DCAPE values. All said, model solutions suggest MLCAPE values between 1000 and 2000 are possible into this evening. While there remains a low-end tornado threat, wind shear, SRH and EHI values are not as significant as Tuesday, and so current thinking is that this threat will generally remain south of our area. However, short-lived and quickly developing spinups are possible with any severe storms which develop. Best coverage should be across the southern half of the CWA through this evening. Hi-res CAMs are not in as good of agreement regarding the evolution of convection compared to Tuesday. However, the majority of them do highlight the 06/20Z through 07/04Z time period. There looks to be a bit of a break before a secondary round of showers and thunderstorms is possible ahead of a cold front somewhere around 07/07 to 07/10Z tonight. The severe threat with the subsequent push of showers and storms seems to be lower at this time. Temperatures this afternoon could warm up an additional few degrees into the mid 70s, except to the south where breaks in the clouds may allow for some additional warming. Overnight the rain, cloud cover and background wind field will limit cooling and lows should remain warm, in the mid 60s. Slightly lower values are possible in the western CSRA if clearing occurs late in the near term period. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... Cold front will push through the forecast area Thursday morning with the potential for some shower activity along and ahead of the boundary. However westerly 850 mb winds and modest moisture advection suggest only scattered or isolated convective coverage. Confidence in thunderstorm development is low however due to unfavorable diurnal timing and a lack of deep moisture. Think the bulk of any precip will be east of the area by midday as PWATS decrease rapidly below one inch and dewpoints crash into the 40s. It will be breezy behind the front with westerly gusts up to 25 mph, just below Lake Wind Advisory criteria for now but will have the midnight shift reevaluate. Highs will be in the low to mid 70s for most locations - cooler in the western FA and CSRA. Cold advection will strengthen overnight with temperatures dropping into the mid to upper 40s. Winds will remain elevated preventing ideal radiational cooling conditions despite dewpoints settling in the upper 30s and mostly clear skies. A deep upper level trough will settle over the eastern CONUS Friday. At the surface, dry high pressure will ridge into the forecast area with below normal temperatures expected Friday afternoon. Temperatures will peak in the upper 60s and breezy conditions continue due to a tight pressure gradient. Lows Friday night a bit cooler with values in the upper 30s to low 40s. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... Troughing persists through Saturday and finally swings through on Sunday with ridging building in behind. Dry conditions continue this weekend with below normal temperatures and breezy conditions. Winds die off a bit Saturday night with lows falling into the 30s. We'll have to watch for a potential frost threat. Surface high pressure is in control Sunday night into Monday with dry low levels and weak winds, and another cool night is expected. Current NBM guidance has temperatures a bit warmer than Saturday night, but will continue to monitor trends. The aforementioned upper ridging will help induce a warming temperature trend with increasing shallow moisture on Monday. Mean PWAT values from global ensembles rise above 1 inch late Tuesday or Wednesday. A few passing upper level disturbances moving through the flow may increase rain chances during this period, but there remains some uncertainty in the forecast this far out in the period. && .AVIATION /21Z WEDNESDAY THROUGH MONDAY/... Restrictions through tomorrow morning, then slowly improving as the cold front moves east. Deep cloud coverage remains over the area and all TAF sites remain in IFR/LIFR. Looking at current satellite, drier air is beginning to advect into the southern Midlands and CSRA. Ceilings will lift, however this will preclude convection initiation. Scattered thunderstorms will move into Augusta then Orangeburg terminals, at times possibly widespread as we head into the early evening. Showers and storms will likely reduce visibilities to IFR/LIFR considering the available moisture in the atmosphere. After the initial evening convection, another round of showers will move through as the cold front enters the area around 05-08z. Gusts outside of storms will be from the SSW around 5-10kt, veering west as the front pushes through in the early morning hours. Mixing will ramp up shortly after sunrise and skies will quickly clear before noon, but before that, expect intermittent MVFR/IFR cigs/vis through most of the forecast period. EXTENDED AVIATION OUTLOOK...Dry air moves in behind the cold front. No widespread restrictions expected. && .HYDROLOGY... Heavy rainfall on the order of 2 to 4 inches across the region on Tuesday has lead to considerable rises on many area mainstem rivers. Multiple Flood Warnings and Flood Advisories are currently in effect. With heavy rainfall possible this afternoon into this evening, additional flooding and subsequent warnings and advisories may be issued. && .CAE WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. &&
Hazardous weather outlook, Apr 6, 4:46 AM EDT, 12 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Columbia SC 446 AM EDT Wed Apr 6 2022 GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115- 116-135>137-070900- Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick- Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee- Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg-Northern Lancaster- Southern Lancaster-Northwestern Orangeburg-Central Orangeburg- Southeastern Orangeburg- 446 AM EDT Wed Apr 6 2022 This Hazardous Weather Outlook is for the Midlands of South Carolina and the Central Savannah River area of Georgia. .DAY ONE...Today and tonight. Showers and thunderstorms are expected to develop once again by this afternoon, lasting into this evening. Strong damaging winds, hail, isolated tornadoes, and heavy rainfall will all be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon.
In the hours before
Special weather statement, Apr 6, 3:49 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Columbia SC
349 PM EDT Wed Apr 6 2022
GAZ040-063>065-077-SCZ018-025-030-062030-
Burke GA-Richmond GA-McDuffie GA-Lincoln GA-Columbia GA-Aiken SC-
McCormick SC-Edgefield SC-
349 PM EDT Wed Apr 6 2022
...Strong thunderstorms are expected to develop rapidly in the CSRA
during the next hour...
At 342 PM EDT, Doppler radar indicating thunderstorms developing
rapidly across east central Georgia. These storms will move into the
Augusta metro area southeast to Burke County during the next hour.
These storms have potential for rapid strengthening.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
North Augusta, Grovetown, Evans, Thomson, Waynesboro, Fort Gordon,
Augusta, Clearwater, Martinez, Belvedere, Edgefield, Hephzibah,
Harlem, Midville, Glendale, Gough, South Augusta, Clarks Hill
Recreation Area, Mistletoe State Park and Summerville.
This includes the following highways...
Interstate 20 in Georgia between mile markers 167 and 201.
Interstate 20 in South Carolina between mile markers 0 and 9.
Interstate 520 in Georgia between mile markers 1 and 15.
Interstate 520 in South Carolina between mile markers 16 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3283 8231 3293 8227 3308 8229 3323 8223
3331 8234 3336 8255 3341 8255 3360 8265
3363 8258 3365 8258 3364 8256 3365 8249
3371 8251 3388 8190 3293 8178 3295 8186
3292 8208 3288 8213 3281 8215 3280 8221
TIME...MOT...LOC 1948Z 242DEG 36KT 3363 8226 3289 8220
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
awpSpecial weather statement, Apr 6, 4:25 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Columbia SC
425 PM EDT Wed Apr 6 2022
SCZ038-137-062100-
Southeastern Orangeburg SC-Clarendon SC-
425 PM EDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of south central
Clarendon and east central Orangeburg Counties through 500 PM EDT...
At 425 PM EDT, Doppler radar was tracking a strong thunderstorm near
Holly Hill, or 13 miles northeast of Indian Field, moving northeast
at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Holly Hill, Eutawville, Rocks Pond Campground and Marina, Blounts
Landing and Eautaw Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM EDT for central South
Carolina.
&&
LAT...LON 3350 8010 3350 8012 3348 8015 3346 8013
3346 8015 3345 8015 3346 8016 3345 8017
3345 8020 3344 8020 3345 8022 3330 8025
3327 8030 3328 8035 3326 8038 3334 8046
3362 8013 3357 8006
TIME...MOT...LOC 2025Z 239DEG 26KT 3330 8034
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
gplSpecial weather statement, Apr 6, 4:28 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Columbia SC
428 PM EDT Wed Apr 6 2022
GAZ065-SCZ030-062100-
Richmond GA-Aiken SC-
428 PM EDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of southeastern
Richmond and southwestern Aiken Counties through 500 PM EDT...
At 428 PM EDT, Doppler radar was tracking a strong thunderstorm near
Augusta Regional Airport, or 10 miles southeast of Augusta, moving
northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Aiken, Aiken Mall, Clearwater, New Ellenton, Jackson, USC Aiken,
Citizens Park, Gloverville, Augusta Regional Airport, Graniteville,
Burnettown, Audubon's Silver Bluff Sanctuary, Hopeland Gardens, New
Savannah Bluff Lock & Dam Park, Savannah River Site Badge Office,
Westover, Bennock Mill, Phinizy Swamp Nature Park, Redcliffe
Plantation State Historic Site and Boyd Pond Park.
This includes the following highways...
Interstate 520 in Georgia between mile markers 10 and 15.
Interstate 520 in South Carolina near mile marker 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM EDT for east central
Georgia...and central South Carolina.
&&
LAT...LON 3326 8188 3326 8192 3337 8203 3362 8177
3338 8152 3325 8185
TIME...MOT...LOC 2028Z 235DEG 20KT 3334 8189
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
gplSpecial weather statement, Apr 6, 4:48 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Columbia SC
448 PM EDT Wed Apr 6 2022
SCZ030-062130-
Aiken SC-
448 PM EDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of central Aiken County
through 530 PM EDT...
At 447 PM EDT, Doppler radar was tracking a strong thunderstorm over
Aiken Mall, moving northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Aiken, Aiken Mall, New Ellenton, USC Aiken, Citizens Park, Aiken
Municipal Airport, Gloverville, Aiken State Park, Burnettown,
Wagener, Salley, Perry, Windsor, Aiken Gopher Tortoise Heritage
Preserve, Perry Airport, Hopeland Gardens and New Holland.
This includes Interstate 20 in South Carolina between mile markers 18
and 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM EDT for central South
Carolina.
&&
LAT...LON 3334 8165 3351 8185 3381 8161 3359 8126
TIME...MOT...LOC 2047Z 220DEG 14KT 3350 8170
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
gplSpecial weather statement, Apr 6, 5:09 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Columbia SC
509 PM EDT Wed Apr 6 2022
GAZ040-063>065-SCZ018-025-030-062145-
Richmond GA-McDuffie GA-Lincoln GA-Columbia GA-Aiken SC-McCormick SC-
Edgefield SC-
509 PM EDT Wed Apr 6 2022
...Strong thunderstorms will impact portions of north central
McDuffie, Columbia, southeastern Lincoln, north central Richmond,
Edgefield, northwestern Aiken and southeastern McCormick Counties
through 545 PM EDT...
At 509 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Thomson-McDuffie County Airport to near
Grovetown. Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
North Augusta, Grovetown, Evans, Fort Gordon, Martinez, Belvedere,
Clearwater, Edgefield, McCormick, Glendale, Clarks Hill Recreation
Area, Edgefield County Airport, Mistletoe State Park, Summerville,
Augusta Mall, Daniel Field, Village Plaza Shopping Center, Augusta
National Golf Club, J. Strom Thurmond Dam and Appling.
This includes the following highways...
Interstate 20 in Georgia between mile markers 176 and 201.
Interstate 20 in South Carolina between mile markers 0 and 15.
Interstate 520 in Georgia between mile markers 1 and 5.
Interstate 520 in South Carolina between mile markers 20 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM EDT for east central
Georgia...and central South Carolina.
&&
LAT...LON 3364 8249 3365 8250 3366 8249 3392 8227
3374 8165 3337 8211 3356 8256
TIME...MOT...LOC 2109Z 219DEG 25KT 3357 8246 3344 8216
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
gplSpecial weather statement, Apr 6, 5:15 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Columbia SC
515 PM EDT Wed Apr 6 2022
SCZ030-035-041-135-136-062145-
Central Orangeburg SC-Barnwell SC-Aiken SC-Bamberg SC-
Northwestern Orangeburg SC-
515 PM EDT Wed Apr 6 2022
...A strong thunderstorm will impact portions of northeastern
Barnwell, northwestern Bamberg, east central Aiken and northwestern
Orangeburg Counties through 545 PM EDT...
At 515 PM EDT, Doppler radar was tracking a strong thunderstorm near
Williston, or 11 miles north of Barnwell, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Williston, Blackville, Barnwell State Park, Springfield, Salley,
Neeses, Norway, Elko and Livingston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM EDT for central South
Carolina.
&&
LAT...LON 3327 8137 3344 8150 3366 8117 3343 8097
TIME...MOT...LOC 2115Z 235DEG 24KT 3341 8137
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
gplThe office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 9:04 PM EDT | River Flood Warning | CAE | Calhoun, Lexington, Richland | 5 days |
| Apr 5, 9:04 PM EDT | River Flood Warning | CAE | Calhoun, Richland | 4 days |
| Apr 5, 9:04 PM EDT | River Flood Warning | CAE | Orangeburg | 6 days |
| Apr 5, 9:04 PM EDT | River Flood Advisory | CAE | Lexington, Richland | 3 days |
| Apr 6, 2:07 AM EDT | River Flood Warning | CAE | Edgefield, McCormick | 50 hr |
| Apr 6, 8:54 AM EDT | River Flood Warning | CAE | Greenwood, Newberry, Saluda | 20 hr |
| Apr 6, 3:49 PM EDT | Special Weather Statement | CAE | Edgefield | 41 min |
| Apr 6, 4:25 PM EDT | Special Weather Statement | CAE | Clarendon | 35 min |
| Apr 6, 4:28 PM EDT | Special Weather Statement | CAE | Aiken | 32 min |
| Apr 6, 4:48 PM EDT | Special Weather Statement | CAE | Aiken | 42 min |
| Apr 6, 5:09 PM EDT | Special Weather Statement | CAE | Edgefield | 36 min |
| Apr 6, 5:15 PM EDT | Special Weather Statement | CAE | Barnwell | 30 min |
| Apr 6, 5:23 PM EDT | Areal Flood Advisory | CAE | Edgefield, McCormick | 112 min |
| Apr 6, 5:29 PM EDT | Severe Thunderstorm Warning | CAE | Edgefield, McCormick | 31 min |
| Apr 6, 5:36 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Orangeburg | 24 min |
| Apr 6, 5:57 PM EDT | Special Weather Statement | CAE | Lexington, Saluda | 63 min |
| Apr 6, 6:22 PM EDT | Severe Thunderstorm Warning | CAE | Edgefield, McCormick | 38 min |
| Apr 6, 6:31 PM EDT | Special Weather Statement | CAE | Clarendon | 29 min |
| Apr 6, 6:43 PM EDT | Areal Flood Advisory | CAE | Aiken, Edgefield, Lexington, McCormick, Saluda | 2 hr |
| Apr 6, 6:54 PM EDT | Special Weather Statement | CAE | Edgefield | 36 min |
| Apr 6, 6:55 PM EDT | Special Weather Statement | CAE | Bamberg | 35 min |
| Apr 6, 7:03 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Edgefield, McCormick, Newberry, Saluda | 57 min |
| Apr 6, 7:19 PM EDT | Special Weather Statement | CAE | Lexington, Richland | 41 min |
| Apr 6, 7:34 PM EDT | Special Weather Statement | CAE | Clarendon, Orangeburg | 56 min |
| Apr 6, 7:35 PM EDT | Areal Flood Advisory | CAE | Lexington, Richland | 115 min |
Nearby
Flash Flood Warnings in Georgia, 2022Flash Flood Warnings in South Carolina, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.